# SDR 20000501SH021

- Difficulty date: April 4, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Spoiler
- Part time: 908 hours
- Component: Spoiler Lock Actuator, Boeing
- Component part number: 65448517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AT THE EXTERIOR OF THE RETRACT PORT.  OVERSTRESSED, FATIGUE, AND/OR POSSIBLE FLAW IN HOUSING DESIGN.  (X)
